Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Rob

Vitamin B-5 and Kidney Failure

Recommended Posts

Some rumor is going around that someone talked to their doctor about taking b-5 and they said that their kidneys will be dead by the time their 20 if they continue taking 20 b-5 capsules a day. Well, first of all, I have a problem with this. First of all, the vitamins are water soluble which means that any excess vitamin that your body does not need or cannot use, is passed through your urine. That is why sometimes even when you take a one a day vitamin or vitamin C etc... the next or 2nd time you pee, your piss can sometimes be a florescent yellow color. I don't believe that taking vitamins will make your kidney work any more then it already is, because either way your kidney is still filtering and processing wastes, and it is always working. If anyone has a comment on this just let me know. Vitamins have been around for a little over 100 years I believe, and by now we would have known if there must be any caution taken in taking alot of vitamins. Again, I just think it is a scare tactic to keep people using drugs and not supplements.

If anyone has any comment that can put this to rest, please leave me know and post here.

Link to post
Share on other sites

Well if you're taking 20 B5 capsules a day, you don't really "need" any of it, so all of them are in excess. Won't your body flush all of them right out?

So then what's the point of taking them and what good will it do if it's just going to be flushed out?

Link to post
Share on other sites

LoL, I love these posts. First of all, this is coming from a guy that will perscribe you Accutane, or antibiotics for that matter, without batting an eye. Secondly, there is absolutely no evidence of this happening. Even logically it doesn't make sense. If what he is saying "was" true, then even drinking a lot of water would kill your kidneys by the time you are 20.

Link to post
Share on other sites

I'd just like to add a little tid bit. Effective B5 is used in about 5-6 doses throughout the day. Not 20 pills at once.

and for Passthejonch: the whole reason people with acne take B5 is because they are deficient in it.

Link to post
Share on other sites

Hmm, you have to look at it this way. What causes a B5 deficiency. Then you'll find that it's the hormones, mainly, that are causing it. So if hormone levels are genetic then I guess so.

I'm not sure if you can take B5 with accutane. It's not that it would be dangerous it's just that, I have no idea. I would just say finish your accutane, if acne comes back, you could start B5. Note: B5 alone will not cure you. Sugar and fats play a big role in acne as well.

Link to post
Share on other sites

Ill agree with fish on this one, B5 helped alot but eating healthy also helps your oil glands not produce so much oil, I can always see it in my skin a few hours later if I ate fast foods

Link to post
Share on other sites

I was taking B-5 vitamin to control the oil and I started having pains in my sides really bad. It all started when I started taking the vitamin...and I was only taking 3 a day and a B-complex. I recently stopped taking them and the pain has eased off...I have never heard about the kidney failure but I would not be surprised because of the pain I had.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×